# SDR VNAA202005119991

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10107
- Aircraft time: 40,839 hours, 30,951 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180735
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE HAS EXCESSIVE PLAY ON FWD SIDE. PERFORMED DETAILED INSPECTION OF THE PASSENGER DOOR PIANO HINGE LUGS FUSELAGE SIDE AND PASSENGER DOOR SIDE AND FOUND FUSELAGE SIDE LUGS AND PASSENGER DOOR SIDE LUGS OUT OF LIMITS. PASSENGER DOOR FUSELAGE SIDE HINGE LUGS AND PASSENGER DOOR SIDE LUGS OUT OF LIMITS. REPLACED DOOR AND FUSELAGE HINGE ASSEMBLIES DUE TO LUGS WORN BEYOND LIMITS IAW CRJ 700 SRM 53-21-23-201-007-A01, CRJ 700 SRM 51-40-11-001-001-A01 AND 53-21-23-201-007-A01.
